Alert archive / Mississippi / Flash Flood Warnings in 2012
Flash Flood Warning 69, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Aug 30, 2012, 7:30 AM CDT for Jackson County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2012, 7:30 AM CDT (12:30 UTC)
- Expired
- Aug 30, 2012, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Jackson County, MS
The radar
The Mobile radar (KMOB), 35 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
063
WGUS54 KLIX 301230
FFWLIX
MSC059-301530-
/O.NEW.KLIX.FF.W.0069.120830T1230Z-120830T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
730 AM CDT THU AUG 30 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 1030 AM CDT
* AT 725 AM CDT...LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT
OFFICIALS REPORTED FLASH FLOODING FROM A BAND OF SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM ISAAC. 6 INCHES OF RAIN
HAS FALLEN IN PARTS OF THE COUNTY SINCE MIDNIGHT AND AN ADDITIONAL 2
TO 4 INCHES OF RAIN IS POSSIBLE AS RAINBANDS CONTINUE TO MOVE ACROSS
THE COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WADE AND
VANCLEAVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NEW
ORLEANS.
&&
LAT...LON 3054 8840 3052 8855 3033 8873 3034 8874
3074 8873 3074 8841
$$
98/SOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 6:56 AM CDT, 34 minutes earlier.
Area forecast discussion, Aug 30, 6:56 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
656 AM CDT THU AUG 30 2012
.SHORT TERM...
RESIDUAL STORM SURGE BANDS ISSUES NEAR LAKE PONTCHARTRAIN AND
MAUREPAS...ESPECIALLY ON THE NORTH AND WEST SIDE...SERIOUS TO
EXTREME FLASH FLOODING ASSOCIATED WITH TROPICAL STORM ISAAC...AND
ISOLATED TORNADOES ARE THE MAIN CONCERN IN THE SHORT TERM. WILL
HAVE AT LEAST TWO FLASH FLOOD EMERGENCIES IN EFFECT EARLY THIS
MORNING FOR THE SLIDELL AND PASCAGOULA AREAS. HAVE EXTENDED THE
FLASH FLOOD WATCH FOR ALL AREAS EXCEPT THE FAR WESTERN TIER NEAR
THE ATCHAFALAYA RIVER THROUGH 7 PM TODAY. SPIRAL BANDS WILL BECOME
STATIONARY AT TIMES AND PRODUCE TORRENTIAL RAINFALL AMOUNTS OF UP
TO 3 INCHES PER HOUR AND A FEW BRIEF SPIN-UP TORNADOES. FLASH
FLOODING ASSOCIATED WITH HEAVY RAINFALL COMBINED WITH HIGH TIDES
AND SURGE WILL BE FURTHER AGGRAVATED BY LACK OF DRAINAGE. A NEW
TORNADO WATCH WILL BE IN EFFECT SOON.
ISAAC IS EXPECTED TO MOVE NORTHWEST AND NORTH ACROSS NORTH
LOUISIANA AND WESTERN ARKANSAS TODAY THROUGH FRIDAY. RAINFALL AND
THUNDERSTORM FEEDER BANDS WILL CONTINUE THROUGH THIS TIME...BUT
SHOULD GRADUALLY BECOME LESS NUMEROUS TONIGHT AND FRIDAY. DEEP
LAYER HIGH PRESSURE WILL START TO BUILD IN FROM THE EAST
SATURDAY...SO A RETURN TO MORE TYPICAL...SCATTERED DIURNAL SHOWERS
AND THUNDERSTORMS WILL RETURN ALONG WITH HOT AND HUMID CONDITIONS.
HEAT INDICES WILL LIKELY EXCEED 100 DEGREES AND POSSIBLY ABOVE 105
DEGREES. THIS WILL BECOME A GREATER CONCERN BECAUSE OF RELIEF AND
RECOVERY WORK...AND A LACK OF AIR CONDITIONING THAT WILL LIKELY
STILL EXIST IN THE MOST AFFECTED AREAS SOUTH OF LAKE
PONTCHARTRAIN.
.LONG TERM...
NOT MUCH CHANGE IS EXPECTED WITH A WEAK FLOW/WIND PATTERN AT ALL
LEVELS. THE MAIN STORY WILL BE HOT AND HUMID WITH ABOVE NORMAL
TEMPERATURES AND HUMIDITY LEVELS...AND SCATTERED...HIT OR MISS
TYPE...SHOWERS AND THUNDERSTORMS. 22/TD
&&
.AVIATION...
HAZARDOUS...BUT SLOWLY IMPROVING WEATHER CONDITIONS ARE EXPECTED
TO CONTINUE DURING THE THE FORECAST PERIOD. AS TROPICAL STORM
ISAAC PULLS OFF TO THE NORTH AND NORTHWEST AND AWAY FROM THE
AREA...RAIN AND RAINBANDS ASSOCIATED WITH THE SYSTEM WILL VERY
SLOWLY DIMINISH. 11
&&
.MARINE...
SMALL CRAFT WILL HAVE TO REMAIN IN PORT TODAY WHILE TROPICAL STORM
WARNINGS AND CONDITIONS REMAIN. TONIGHT...SOUTHERLY WINDS WILL
REMAIN ABOVE 20 KNOTS...SO A SMALL CRAFT ADVISORY WILL BE REQUIRED
FOR TONIGHT INTO FRIDAY MORNING ONCE THE TROPICAL STORM WARNING IS
LOWERED. BEYOND THAT TIME...IMPROVING CONDITIONS ARE EXPECTED WITH
SOUTHERLY WINDS DIMINISHING TO AROUND 10 KNOTS OR LESS SATURDAY
THROUGH MONDAY AS WEAK HIGH PRESSURE BUILDS IN FROM THE EAST. 22/TD
.DECISION SUPPORT...
DSS CODE...RED.
DEPLOYED...DEPLOYED TO GOHSEP...MISSISSIPPI CRISIS ACTION CENTER AND
NEW ORLEANS EOC.
ACTIVATION...DEPLOYMENTS ABOVE WERE ACTIVATED MONDAY.
ACTIVITIES...MONITORING TROPICAL STORM ISAAC AND ASSOCIATED STORM
SURGE FLOODING AND FLASH FLOOD EMERGENCIES.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 84 74 89 74 / 100 60 60 20
BTR 86 77 91 77 / 90 60 60 20
ASD 86 78 90 75 / 90 50 60 20
MSY 87 79 90 78 / 90 50 60 20
GPT 86 78 88 77 / 90 50 60 20
PQL 86 77 88 75 / 80 50 50 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
ASCENSION...EAST BATON ROUGE...EAST
FELICIANA...LIVINGSTON...LOWER JEFFERSON...LOWER
LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...NORTHERN TANGIPAHOA...ORLEANS...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
MS...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Aug 30, 7:08 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 708 AM CDT THU AUG 30 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-311215- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 708 AM CDT THU AUG 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AREAS OF EXTREMELY HEAVY RAINFALL AND LIFE THREATENING FLASH FLOODING WILL CONTINUE TODAY UNDER INTENSE TROPICAL RAINBANDS PERSISTING FROM TROPICAL STORM ISAAC. VERY HIGH TIDE LEVELS AND STORM SURGE FLOODING WILL ALSO PERSIST IN SOME AREAS...PARTICULARLY NEAR THE NORTH SHORE OF LAKE PONTCHARTRAIN AND MAUREPAS. ISOLATED TORNADOES MAY QUICKLY FORM ALONG THE RAINBANDS AND MOVE RAPIDLY NORTH AND NORTHEAST...MAINLY EAST OF INTERSTATE 55 AND NORTH OF LAKE PONTCHARTRAIN TO THE MISSISSIPPI GULF COAST. A TORNADO WATCH IS EXPECTED TO REMAIN IN EFFECT THROUGH MUCH OF THE DAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOME LINGERING BANDS OF SHOWERS AND THUNDERSTORMS ON FRIDAY MAY CONTINUE TO PRODUCE LOCALLY HEAVY RAINFALL ALONG WITH LIGHTNING STRIKES AND GUSTY WINDS. A MORE TYPICAL SUMMER PATTERN WILL RETURN ON SATURDAY THROUGH WEDNESDAY WITH SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. HOT AND HUMID CONDITIONS ARE EXPECTED TO RETURN WITH HEAT INDICES RISING TO 100 TO 105 DEGREES...POSSIBLY HIGHER IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE NEW ORLEANS WEB SITE AT WWW.SRH.NOAA.GOV/LIX. 22/TD
In the hours before
Local storm report, Aug 30, 1:40 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
140 AM CDT THU AUG 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM FLASH FLOOD POPLARVILLE 30.84N 89.53W
08/30/2012 PEARL RIVER MS LAW ENFORCEMENT
EXTENSIVE FLOODING OVER NEARLY EVERY ROADWAY IN NORTHERN
PEARL RIVER COUNTY. THREE WATER RESCUES COMPLETED. ALL
CREEKS RISING RAPIDLY ACROSS THE COUNTY.
&&
24/RRLocal storm report, Aug 30, 1:56 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
156 AM CDT THU AUG 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM FLASH FLOOD SLIDELL 30.28N 89.78W
08/30/2012 ST. TAMMANY LA LAW ENFORCEMENT
SURGE FLOODING AND HEAVY RAINFALL BACKING INTO OLD TOWN.
WATER ENTERING HOMES AND STRUCTURES ON CLEVELAND STREET
AND MARY STREET.
&&
24/RRLocal storm report, Aug 30, 3:23 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
323 AM CDT THU AUG 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TORNADO GULF PARK ESTATES 30.38N 88.76W
08/29/2012 JACKSON MS LAW ENFORCEMENT
A TORNADO DAMAGED HOMES AND KNOCKED DOWN TREES AND POWER
LINES.
&&
11Local storm report, Aug 30, 7:00 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
700 AM CDT THU AUG 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM TORNADO PASCAGOULA 30.37N 88.55W
08/30/2012 JACKSON MS EMERGENCY MNGR
TORNADO REPORTED ON GROUND IN PASCAGOULA.
&&
MHILLLocal storm report, Aug 30, 7:23 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
723 AM CDT THU AUG 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM TORNADO PASCAGOULA 30.37N 88.55W
08/30/2012 JACKSON MS EMERGENCY MNGR
JACKSON COUNTY EMERGENCY MANAGEMENT REPORTED A TORNADO
SPOTTED ON MARKET STREET IN PASCAGOULA.
0716 AM TROPICAL STORM PICAYUNE 30.53N 89.68W
08/30/2012 PEARL RIVER MS BROADCAST MEDIA
*** 1 FATAL *** BROADCAST MEDIA REPORTED A FATALITY DUE
TO A TREE FALLING ON A CAR NEAR GOODYEAR BOULEVARD.
&&
98/SOThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:18 PM CDT | Tornado Warning | LIX | Jackson | 27 min |
| Aug 29, 7:42 PM CDT | Flash Flood Warning | LIX | Hancock, Pearl River, Walthall | 4 hr |
| Aug 29, 8:12 PM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 8 hr |
| Aug 29, 8:28 PM CDT | Tornado Warning | LIX | Jackson | 62 min |
| Aug 29, 9:27 PM CDT | Tornado Warning | LIX | Jackson | 63 min |
| Aug 29, 11:29 PM CDT | River Flood Warning | LIX | Pike | 59 hr |
| Aug 29, 11:31 PM CDT | Tornado Warning | LIX | Hancock, Pearl River | 29 min |
| Aug 29, 11:45 PM CDT | Flash Flood Warning | LIX | Hancock, Pearl River, Walthall | 5 hr |
| Aug 29, 11:54 PM CDT | Tornado Warning | LIX | Hancock, Pearl River | 36 min |
| Aug 30, 2:33 AM CDT | Tornado Warning | LIX | Hancock, Harrison, Pearl River | 27 min |
| Aug 30, 4:17 AM CDT | Flash Flood Warning | LIX | Jackson | 3 hr |
| Aug 30, 5:31 AM CDT | Tornado Warning | LIX | Jackson | 29 min |
| Aug 30, 6:50 AM CDT | Tornado Warning | LIX | Jackson | 40 min |
| Aug 30, 7:12 AM CDT | Flash Flood Warning | LIX | Jackson | 4 hr |
| Aug 30, 7:29 AM CDT | Tornado Warning | LIX | Jackson | 31 min |
| Aug 30, 8:26 AM CDT | Flash Flood Warning | LIX | Pike | 3 hr |
| Aug 30, 9:17 AM CDT | Tornado Warning | LIX | Hancock | 28 min |
| Aug 30, 10:32 AM CDT | River Flood Warning | LIX | Jackson | 10 days |
| Aug 30, 11:11 AM CDT | Flash Flood Warning | LIX | Pike | 3 hr |
| Aug 30, 11:29 AM CDT | Flash Flood Warning | LIX | Jackson | 4 hr |
| Aug 30, 1:19 PM CDT | River Flood Warning | LIX | Harrison | 34 hr |
| Aug 30, 3:24 PM CDT | Tornado Warning | LIX | Jackson | 36 min |
| Aug 30, 4:21 PM CDT | Coastal Flood Warning | LIX | 49 hr |
Nearby
Flash Flood Warnings in Mississippi, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.